MathSciNet Relay Station
MathSciNet bibliographic data
MR1622761 47A55 (34L40 46F10 47B25 47E05)
Albeverio, S.; Kurasov, P. Finite rank perturbations and distribution theory. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1151–1161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement